The Australian Journal of Mathematical Analysis and Applications

Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  


Paper Information

Paper Title:

A Note on the Ulam stability of Reciprocal Difference and Adjoint Functional Equations


K. Ravi, J. M. Rassias, M. E. Gordji, and B. V. Senthil Kumar

Department of Mathematics,
Sacred Heart College, Tirupattur - 635601,

Pedagogical Department E. E.,
Section of Mathematics and Informatics,
National and Capodistrian University of Athens,
4, Agamemnonos Str., Aghia Paraskevi,
Athens, Attikis 15342,

Department of Mathematics, Semnan University,
P.O. Box 35195-363, Semnan,

Department of Mathematics,
C.Abdul Hakeem College of Engineering and
Technology, Melvisharam - 632 509,



This note is an erratum to previous work published as Volume 8, Issue 1, Paper 13, 2011 of The Australian Journal of Mathematical Analysis and Applications.

Full Text PDF:

2004-2021 Austral Internet Publishing